# SDR SWAA2020102621598

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS 754 RBL 2.5 WL 156.  REMOVED DAMAGED SECTION OF RAIL AND INSTALLED NEW SECTION AND REPAIR PARTS AT BS 750-760 RBL 2.5 WL 156, IAW SRM 53-00-53-2R-2.
